Skip to main content

Cauchy–Leray–Fantappiè integral in linearly convex domains

An important tool in analysis of functions of one complex variable is the Cauchy formula. However, in the case of several complex variables there is no unique and convenient formula of this sort. One can use the Szegö projection S, but the kernel of the operator S has usually no closed form expression. Another choice is the Cauchy–Leray–Fantappiè formula that has a rather closed form kernel for large classes of domains. In this paper, we prove the boundedness of the Cauchy–Leray–Fantappiè integral for linearly convex domains as an operator on L p and BMO. Bibliography: 17 titles.

References

  1. L. A. Aizenberg and A. P. Yuzhakov, Integral Representations and Residues in Complex Analysis [in Russian], Moscow (1979).

  2. A. Rotkevich, “The Aizenberg formula in nonconvex domains and some of its applications,” Zap. Nauchn. Semin. POMI, 389, 206–231 (2011).

    Google Scholar 

  3. J. D. McNeal, “The Bergman projection as a singular integral operator,” J. Geom. Anal., 4, 91–103 (1994).

    MathSciNet  Article  MATH  Google Scholar 

  4. K. Adachi, Several Complex Variables and Integral Formulas, World Scientific (2007).

  5. G. David, J. L. Journe, and S. Semmes, “Opérateurs de Calderón-Zygmund, fonctions para-accrétives et interpolation,” Rev. Mat. Iber., 1, 1–56 (1985).

    MathSciNet  Article  MATH  Google Scholar 

  6. C. Fefferman and E. M. Stein, “H p spaces of several variables,” Acta Mathematica, 129, 137–193 (1972). DOI: 10.1007/BF02392215.

    MathSciNet  Article  MATH  Google Scholar 

  7. T. Hansson, “On Hardy spaces in complex ellipsoids,” Annales de l’Institut Fourier, 49, 1477–1501 (1999). DOI:10.5802/aif.1727.

    MathSciNet  Article  MATH  Google Scholar 

  8. N. Kerzman and E. M. Stein, “The Szego kernel in terms of Cauchy–Fantappie kernels,” Duke Math. J., 45, 197–224 (1978).

    MathSciNet  Article  MATH  Google Scholar 

  9. A. Korànyi and S. Vàgi, “Singular integrals on homogeneous spaces and some problems of classical analysis,” Annali della Scuola Normale Superiore di Pisa – Classe di Scienze, Sér. 3, 25, 575–648 (1971).

    Google Scholar 

  10. L. Lanzani and E. M. Stein, “Szegö and Bergman projections on non-smooth planar domains,” J. Geom. Anal., 14, 63–86 (2004). DOI: 10.1007/BF02921866.

    MathSciNet  Article  MATH  Google Scholar 

  11. L. Lanzani and E. M. Stein, “The Bergman projection in L p for domains with minimal smoothness” (2012), arXiv:1201.4148v1.

  12. M. Machedon, “Szego kernels on pseudoconvex domains with one degenerate eigenvalue,” Ann. Math., 2nd Ser., 128, 619–640 (1988).

    MathSciNet  Article  MATH  Google Scholar 

  13. J. D. McNeal and E. M. Stein, “Mapping properties of the Bergman projection on convex domains of finite type,” Duke Math. J., 73, 177–199 (1994).

    MathSciNet  Article  MATH  Google Scholar 

  14. J. D. McNeal and E. M. Stein, “The Szegö projection on convex domains,” Mathematische Zeitschrift, 224, 519–553 (1997). DOI: 10.1007/PL00004593.

    MathSciNet  Article  MATH  Google Scholar 

  15. A. Nagel, J. P. Rosay, E. M. Stein, and S. Wainger, “Estimates for the Bergman and Szego kernels in C 2,” Ann. Math., 129, 113–149 (1989).

    MathSciNet  Article  MATH  Google Scholar 

  16. W. Rudin, Function Theory in the Unit Ball of \( {{\mathbb{C}}^n} \), Grundlehren der mathematischen Wissenschaften, 241, Springer-Verlag (1980).

  17. E. L. Stout, “H p-functions on strictly pseudoconvex domains,” Amer. J. Math., 98, 821–852 (1976).

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to A. S. Rotkevich.

Additional information

Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 401, 2012, pp. 172–188.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Rotkevich, A.S. Cauchy–Leray–Fantappiè integral in linearly convex domains. J Math Sci 194, 693–702 (2013). https://doi.org/10.1007/s10958-013-1558-4

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10958-013-1558-4

Keywords

  • Closed Form
  • Large Classis
  • Complex Variable
  • Closed Form Expression
  • Form Expression